# SDR 95ZZZM272

- Difficulty date: June 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Switch
- Part number: H1010262
- Condition: Lack Of Lube
- Location: Nr 6 Le Slat
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF ROLL, BEFORE AIRSPEED CALL OUT, AMBER LEADING EDGE FLAP LIGHT FLICKERED.  DURING TAXI BACK NR 6 LEADING EDGE SLAT GREEN LIGHT FLICKERED OFF AND ON, ON SECOND OFFICERS PANEL.  CLEANED AND SECURED NR 6 LEADING EDGE SLAT POSITION INDICATOR SWITCH.  OPS CHECKED OK PER MM 27-8-0.
